HEALTH ZONE

Know More. Stay Healthy. Stay Fit

Do you love Motivation, Inspiration, Quotes, Success, Poems, and Inspiring Stories? Visit MULTILOADED EMPIRE now!

Danger Of Taking Paracetamol

A medical doctor, yesterday, 18th of September, has given a stern warning against the indiscriminate use of paracetamol.
Dr Arikawe Adeolu, a medical practitioner at the Federal Medical Centre, Jabi, Abuja, has warned that an overdose of paracetamol drug could cause liver failure within 24 hours.
Adeolu gave the warning in an interview with the News Agency of Nigeria in Abuja on Monday.
Adeolu said, “one of the major causes of liver diseases is drugs. Especially if not taken as prescribed. And one of these drugs is paracetamol. Which if taken above the recommended dose, can cause damage to the liver. 
“An overdose of paracetamol can lead to liver failure within 24hours. That’s why we should desist from the practice of self-medication.”
“This is because it has direct damaging effect on the liver. Fatty liver can also cause liver failure.”
Source: Tori

MUST READ:  Paracetamol || What everyone should know
Updated: September 19, 2017 — 9:19 am

MEDICAL DISCLAIMER!

You should not rely on this information as a substitute for, nor does it replace, professional medical advice, diagnosis, or treatment. If you have any concerns or questions about your health, you should always consult with a physician or other healthcare professional.

Visit our Disclaimer page to learn more.

The Author

SIRPHREN

Sunday Dapo OBEMBE is a Nurse, Blogger, and a writer. He owns MULTI-LOADED EMPIRE. Knowledge of health is wealth.

DROP YOUR COMMENTS!

HEALTH ZONE © 2018 Powered By MULTILOADED EMPIRE
%d bloggers like this: